Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Needing help with extreme PTSD and intestinal seizures

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
Needing help with extreme PTSD and intestinal seizures. Convulsive Panic attacks that are lengthy lead into the seizures. Have now understood that there is essentially a stomach brain that needs to be worked with to break the cycles. Attacks have lasted for days. Family has a history of complex partial seizures to the point of having implants to block autonomic seizures. Consulting with many doctors has ended in being dropped from care due to lack of diagnosis. This consult is for my son. He was point man on a XXXXXXX security prison sort team and had extreme encounters. Wondering about
Posted Thu, 13 Mar 2014 in General Health
Answered by Dr. Raju A.T 20 hours later
Brief Answer: Need some more details Detailed Answer: Hi, Thanks for your query. I wold like to know Age of your son ? Symptoms he has ? Since when does he has the symptoms? Is he on any medications for the same? Who made the diagnosis of extreme PTSD and intestinal seizures ? If you have any test reports pertaining to the problem. Please do attach them here. Waiting for your response,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor